The joint conference of the PhD students of study programs Ecosystem Biology & Ecology and Hydrobiology/Limnology

Date and place: February 6–7, 2024, 8:00 am, lecture room B2, FSc USB České Budějovice Objectives of the meeting:

- to present the progress of dissertation work since the last PhD conference
- to define research priorities for the next year of the PhD study
- to actively discuss the topic of the dissertation in a broader professional context, to consider other possible methodological approaches in the work

The presence of supervisors is necessary (kindly inform them in advance) at the presentations of their students, the participation of the wider professional audience is welcome.

Evaluation: Each PhD student, specialist board members, supervisors, and other peers in audience will evaluate performance of each student using a form available on the following link: https://forms.gle/byAd1cWxK37NKasUA

Select the name of a presenter from the roll-down list, evaluate his/her presentation and send.

Time schedule and program

Tuesday, February 6, 2024, students of Ecosystem Biology and Ecology

0.00.0.1=	Lat
8:00-8:15	Opening
8:15-8:30	Mahjoory Yalda: Microbial ecology in mountain soils along elevation gradient under
	changing environmental conditions (supervised by E. Kaštovská)
8:30-8:45	Akbarinoghabi Nazanin: Biogeochemistry of the soils in mountain lake catchments under
	changing environmental conditions (supervised by M. Choma)
8:45-9:05	Falcao Berness P.: Iron acquisition by members of microbial communities via cyanobacterial
	beta-hydroxy aspartate siderophores (supervised by P. Hrouzek)
9:05-9:25	Damnjanović Sara: Effect of tree dieback and regeneration on pools and fluxes of elements
	in soils and on their losses from ecosystem (supervised by J. Kaňa)
9:25-9:45	Nageen Yumna: Local adaptation in the tripartite interaction between orchids, mycorrhizal
	fungi, and soil (supervised by J. Jersáková)
9:45-10:05	Nikagolla N.G. Dinusha: On the relationship between forest status and soil nitrogen
	availability and transformation in coniferous forest soils (supervised by K. Tahovská)
10:05-10:30	Coffee break (25 min.)
10:30-10:50	Sanniya Sekar: Effect of grassland management on clonal traits and rhizome biomass
	(supervised by J. Klimešová)
10:50-11:10	Nweze Justus Amuche: Comparative genomic analysis of a new Methylomirabilis sp. from
	Sumava peat soil (supervised by A. Daebeler)
11:10-11:30	Kotrbová Lucie: Exploring microbial dynamic in soil ecosystems amended with wastewater
	treatment plant products (supervised by A. Chroňáková)
11:30-11:50	Marcou Thomas G.R.A.: Evolutionary emergence of plant and pollinator polymorphisms in
	consumerresource mutualisms (supervised by T. Revilla)
44.50.10.15	Ruka Adam: Diversity trends and ecology of microbial communities in the rhizosphere and
11:50-12:10	bulk soil of mountain ecosystems (supervised by K. Řeháková)
12:10-13:10	Lunch break (60 min.)
13:10-13:30	Schweichhart Johannes S.: In silico assessment of primer bias within the fungal kingdom
	(supervised by R. Angel)
13:30-13:50	Jirků Daria: Potential of SPOT satellite imagery for grassland vegetation classification and
	management assessment (supervised by M. Hais)
13:50-14:10	Waqas Muhammad: Soil organic matter decomposition/stabilization with relation to
	microbial community functioning in Arctic degraded permafrost soils (supervised by J. Bárta)
14:10-14:30	Jabinski Stanislav: Enzymatic combustion and pyrolysis products to reveal cycling of
	recalcitrant organic matter in soils and sediments (supervised by T. Meador)
14:30-14:50	Glocker Bernhard: Short-term management impacts on ecosystem functionality and services
	(supervised by K. Edwards)
14:50-15:10	Coffee break (20 min.)
15:10-15:30	Luláková Petra: Microbial ecology of Alpine and High Arctic soils in changing climate
	(supervised by H. Šantrůčková)
15:30-15:50	Maraia Heveakore: Ecological interactions of herbivory and predation in various terrestrial
	ecosystems (supervised by K. Sam)
16:00	Closed meeting of the specialist board of Ecosystem Biology and Ecology
	Link: https://
Since 18:00	Free social program in KMP

Time schedule and program

Wednesday, February 7, 2024, students of Hydrobiology/Limnology = Check your title!

	Poláková Ljubov: The effect of vegetation status in Bohemian Forest catchments on nitrate
8:00-8:15	dynamics in aquatic ecosystems (supervised by T. Meador)
8:15-8:30	Carillo Apolo Geyby Tatiana: Exploring phage-host interactions in freshwater ecosystems (supervised by M. Haber)
8:30-8:50	Thomas Kiran: Citizens as stepping stones: Changing the plight of a critically endangered native freshwater fish, the crucian carp (<i>Carassius carassius</i>) (supervised by M. Šmejkal)
8:50-9:10	Tapkir Sandip Dnyaneshwar: Mechanisms of invasive Prussian carp (<i>Carassius gibelio</i>) dominance over native crucian carp (<i>C. carassius</i>) (supervised by M. Šmejkal)
9:10-9:30	Boukheloua Roudaina: Genomics and Metagenomics of Freshwater protists: Exploring freshwater protists using culture-independent methods (supervised by R. Ghai)
9:30-9:50	Fernandes Clafy: Cultivation and genomics of freshwater microbes (supervised by M. Salcher)
9:50-10:10	Coffee break (20 min.)
10:10-10:30	Singh Anusha Priya: Mechanisms of microbial community assembly in different karst environment (supervised by T. Shabarova)
10:30-10:50	Kopáček Marek: Stable isotopes of oxygen and hydrogen – water age in natural ecosystems (supervised by P. Porcal)
10:50-11:10	Layoun Paul: Ecogenomics of genome streamlining freshwater microbes (supervised by M. Salcher)
11:10-11:30	Ribeiro de Moraes Karlos: Enhancement of fish communities, improvement of sampling, and stock assessment in lakes and reservoirs (supervised by J. Kubečka)
11:45-12:00	Closing session
12:15	Closed meeting of the specialist board of Hydrobiology/Limnology